# SDR IPXA10560067

- Difficulty date: May 17, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON UPPER SURFACE OF FLOORBEAM UPPER CHORD COMMON TO 4EA FASTENER HOLES BS 1100 RBL 48 TO RBL 54 WL 207.  ENTIRE UPPER CHORD OF BS 1100 TRANVERSER FLOORBEAM WILL BE R & R ON CUST ID NR 861458.
